RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 12, Pages 1705–1707 (Mi de10517)  

Short Communications

Bifurcations of Solutions of Differential Equations in the Problem of Loop Generation on a Flexible Rod

M. V. Los', A. E. Ordanovich

Lomonosov Moscow State University

Full text: PDF file (586 kB)

English version:
Differential Equations, 2001, 37:12, 1796–1799

Bibliographic databases:

UDC: 517.958
Received: 25.05.1999

Citation: M. V. Los', A. E. Ordanovich, “Bifurcations of Solutions of Differential Equations in the Problem of Loop Generation on a Flexible Rod”, Differ. Uravn., 37:12 (2001), 1705–1707; Differ. Equ., 37:12 (2001), 1796–1799

Citation in format AMSBIB
\Bibitem{LosOrd01}
\by M.~V.~Los', A.~E.~Ordanovich
\paper Bifurcations of Solutions of Differential Equations in the Problem of Loop Generation on a Flexible Rod
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 12
\pages 1705--1707
\mathnet{http://mi.mathnet.ru/de10517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967599}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 12
\pages 1796--1799
\crossref{https://doi.org/10.1023/A:1014439828445}


Linking options:
  • http://mi.mathnet.ru/eng/de10517
  • http://mi.mathnet.ru/eng/de/v37/i12/p1705

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019